MathSciNet Relay Station
MathSciNet bibliographic data
MR1732619 35A30 (58J72)
Momoniat, E.; Mahomed, F. M. The existence of contact transformations for evolution-type equations. J. Phys. A 32 (1999), no. 49, 8721–8730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement